Purity of polynomial modules and inverse polynomial modules
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 609-616
Printed September 1, 2005
Sangwon Park and Eunha Cho
Dong-A University, Dong-A University
Abstract : In this paper we show that we can extend the purity of left $R$-modules to the case of polynomial modules, bipolynomial modules, and also inverse polynomial modules.
Keywords : module, pure, pure submodule, inverse polynomial module
MSC numbers : Primary 16E30; Secondary 13C11, 16D80
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd